Can people who are on blood thinners use fillers on their face?
Are Fillers Safe for Patients on Blood Thinners?
Doctor Answers (1)
Fillers are safe in patients on blood thinners
Patients on blood thinners have a higher incidence of bruising after procedures and fillers are no exception. When consulting patients on blood thinners, I warn them that they are at a higher risk for bruising and that the bruising can be more extensive and last longer due to the medication. For patients on coumadin, making sure that their routine blood testing (INR) is normal is a good idea. Evolence, which has a lower incidence of bruising than hyaluronic acid fillers (Restylane, Perlane, Juvederm), may be a preferred option to try to keep bruising to a minimum.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.